uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Exotic spheres and the topology of symplectomorphism groups
2015 (English)In: Journal of Topology, ISSN 1753-8416, E-ISSN 1753-8424, Vol. 8, no 2, p. 586-602Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2015. Vol. 8, no 2, p. 586-602
National Category
Geometry
Identifiers
URN: urn:nbn:se:uu:diva-362385DOI: 10.1112/jtopol/jtv007OAI: oai:DiVA.org:uu-362385DiVA, id: diva2:1258812
Available from: 2018-10-25 Created: 2018-10-25 Last updated: 2018-10-25

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full texthttps://doi.org/10.1112/jtopol/jtv007

Search in DiVA

By author/editor
Dimitroglou Rizell, Georgios
In the same journal
Journal of Topology
Geometry

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 1 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf